advertisement
Question
Posted by: Anne | 2011-01-15

Spotting

Hi Doc, While on microval I had my period every second week, now on Yasmin, for a month already and stil spotting. I am still breastfeeding..can that be it? Had a papsmear 5months ago - all clear. How long will it take for hormones to settle, its very frustrating.Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is likely that this is rewlated to hormones. You should not be taking Yasmin if you are breastfeeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-01-18

It is likely that this is rewlated to hormones. You should not be taking Yasmin if you are breastfeeding.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement